# SDR TRAX200701429

- Difficulty date: September 28, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 28,312 hours, 32,864 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRC - FLOORBEAM 38 CORRODED.   CORROSION ON FLOORBEAM 38 REMOVED IAW SRM 51-21-42.   REPAIR DETERMINED NOT TO BE A MAJOR REPAIR 
IN ACCORDANCE WITH S.P. 663 AND FAR 43,    APPENDIX A. REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-21-42   MATERIAL THICKNESS: 0.071   MATERIAL REMOVED: 0.003   WITHIN LIMITS AS PER SRM: 53-00-00 FIG 305 .
